GENERALIZED TATE HOMOLOGY
13
REFERENCES
[A]
J.
F.
Adams, "Stable Homotopy and Generalised Homology," University of Chicago
Press, Chicago, 1972.
(B] M. Bokstedt,
Topological Hoch8child homology,
preprint (1987).
(BS] J. Becker and R. Schultz,
Equivariant function 8pace8 and &table homotopy theory I,
Comment. Math. Helv. 49 (1974), 1-34.
(BK1] A. K. Bousfield and D. M. Kan,
A &econd quadrant homotopy apectral&equence,
Trans.
Amer. Math. Soc. 177 (1973), 305-318.
(BK2] , "Homotopy Limits, Completions and Localizations," Lect. Notes
in Math. 304, Springer, Berlin, 1972.
[Ca] G. Carlsson,
Equivariant &table homotopy and Segal'& Burn&ide ring conjecture,
Annals
of Math. 120 (1984), 189-224.
[CCGH] G. Carlsson, R. L. Cohen, T. Goodwillie, and W. C. Hsiang,
The free loop space
and the algebraic K-theory of &pace&,
K-Theory 1 (1987), 53-82.
(CJ] R. L. Cohen and J. D. S. Jones,
The Chern character for algebraic K-theory of spacu
and the Novikov conjecture,
preprint, Stanford University (1987).
(Cl] M. Clapp,
Duality and transfer for parametrized spectra,
Arch. Math. (Basel) 37 (1981),
462-472.
(DHK] W. G. Dwyer, M. J. Hopkins and D. M. Kan,
The homotopy theory of cyclic &et&,
Trans. Amer. Math. Soc. 291 (1985), 281-289.
[Go1] T. Goodwillie,
Cyclic homology, derivations and the free loop &pace,
Topology 24
(1985), 187-215.
(Go2] ,
Relative algebraic K-theory and cyclic homology,
Ann. of Math. 124
(1986), 347-402.
(Gr] J. P. C. Greenlees,
Representing Tate cohomology of G-space&,
Proceedings of the
Edinburgh Math. Soc. 30 (1987), 435-443.
[H] H. Hauschild, "Aquivariante Konfigurationsraume und Abbildungsraume," Lect. Notes
in Math. 788, Springer, Berlin, 1980.
(J] J. D. S. Jones,
Cyclic homology and equivariant homology,
Invent. Math. 87 (1987),
403-424.
(KP] D. Kahn and S. B. Priddy,
Applications of the transfer to stable homotopy theory,
Bull. A. M. S. 78 (1972), 981-987.
(LMS] L. G. Lewis, J.P. May and M. Steinberger, "Equivariant Stable Homotopy Theory,"
Lect. Notes in Math. 1213, Springer, Berlin, 1986.
[M1] J.P. May, "Simplicial Objects in Algebraic Topology," Math. Studies No.
11,
Van
Nostrand, Princeton, 1967.
[M2] , "The Geometry of Iterated Loop Spaces," Lect. Notes in Math. 271,
Springer, Berlin, 1972.
(Sm] L. Smith,
Tran8fer and ramified covering8,
Math. Proc. Camb. Phil. Soc. 93 (1983),
485-493.
(Sp]
E. H. Spanier,
Function &paces and duality,
Annals of Math.
69
(1959), 142-198.
(Sw] R. G. Swan,
A new method in fixed point theory,
Comment. Math. Helvet. 34. (1960),
1-16.
[tD] T. tom Dieck, "Transformation Groups and Representation Theory," Lecture Notes in
Math. 766, Springer, Berlin, 1979.
(First two authors) Stanford University, Stanford, California 94305
(Third author) University of Notre Dame, Notre Dame, Indiana 46556
Previous Page Next Page